登录    注册    忘记密码

详细信息

Stationary solutions of Euler-Poisson equations for non-isentropic gaseous stars  ( SCI-EXPANDED收录 EI收录)  

文献类型:期刊文献

英文题名:Stationary solutions of Euler-Poisson equations for non-isentropic gaseous stars

作者:Xie, Huazhao[1];Li, Suli[1]

第一作者:Xie, Huazhao

通讯作者:Xie, HZ[1]

机构:[1]Henan Univ Econ & Law, Dept Math, Zhengzhou 450002, Peoples R China

第一机构:河南财经政法大学数学与信息科学学院

通讯机构:[1]corresponding author), Henan Univ Econ & Law, Dept Math, Zhengzhou 450002, Peoples R China.|[1048425]河南财经政法大学数学与信息科学学院;[10484]河南财经政法大学;

年份:2012

卷号:35

期号:13

起止页码:1518-1531

外文期刊名:MATHEMATICAL METHODS IN THE APPLIED SCIENCES

收录:;EI(收录号:20123215305395);Scopus(收录号:2-s2.0-84864435403);WOS:【SCI-EXPANDED(收录号:WOS:000306894700003)】;

基金:The authors would like to thank Professor Deng Yinbin for his encouragement and guidance, and the authors are thankful to the referees for their helpful suggestions and necessary corrections in the completion of this paper. This work is supported by NSFC(11071094).

语种:英文

外文关键词:Euler-Poisson equations; non-isentropic; multiplicity of stationary solutions; uniqueness of stationary solution

摘要:The motion of the self-gravitational gaseous stars can be described by the EulerPoisson equations. For some velocity fields and entropy functions that solve the conservation of mass and energy, we consider the existence of stationary solutions of EulerPoisson equations. Under various restriction to the strength of velocity field, different assumptions on the isentropic function and adiabatic exponent, we get the existence, multiplicity and uniqueness of the stationary solutions to the EulerPoisson system, respectively. Copyright (c) 2012 John Wiley & Sons, Ltd.

参考文献:

正在载入数据...

版权所有©河南财经政法大学 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心